К вопросу о непротиворечивости одного трехзначного исчисления
Matematiceskij sbornik (1943)
- Volume: 54, Issue: 3, page 353-369
- ISSN: 0368-8666
Access Full Article
topHow to cite
topБочвар, Д.А.. "К вопросу о непротиворечивости одного трехзначного исчисления." Matematiceskij sbornik 54.3 (1943): 353-369. <http://eudml.org/doc/65231>.
@article{Бочвар1943,
author = {Бочвар, Д.А.},
journal = {Matematiceskij sbornik},
keywords = {foundations, philosophy, logic},
language = {rus},
number = {3},
pages = {353-369},
publisher = {Tipogr. Lissnera i Sobko},
title = {К вопросу о непротиворечивости одного трехзначного исчисления},
url = {http://eudml.org/doc/65231},
volume = {54},
year = {1943},
}
TY - JOUR
AU - Бочвар, Д.А.
TI - К вопросу о непротиворечивости одного трехзначного исчисления
JO - Matematiceskij sbornik
PY - 1943
PB - Tipogr. Lissnera i Sobko
VL - 54
IS - 3
SP - 353
EP - 369
LA - rus
KW - foundations, philosophy, logic
UR - http://eudml.org/doc/65231
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.